Univalent solutions for systems of fractional order

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Subordination and superordination for univalent solutions for systems of fractional order in the unit disk are established.

Original languageEnglish
Pages (from-to)103-112
Number of pages10
JournalFar East Journal of Mathematical Sciences
Volume51
Issue number1
Publication statusPublished - Apr 2011

Fingerprint

Subordination
Fractional Order
Unit Disk

Keywords

  • Fractional calculus
  • Su bordination
  • Superordination
  • Unit disk
  • Univalent solution

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Univalent solutions for systems of fractional order. / Ibrahim, Rabha W.; Darus, Maslina.

In: Far East Journal of Mathematical Sciences, Vol. 51, No. 1, 04.2011, p. 103-112.

Research output: Contribution to journalArticle

@article{eb21f507d2b74f46aed8b0afe42adb2b,
title = "Univalent solutions for systems of fractional order",
abstract = "Subordination and superordination for univalent solutions for systems of fractional order in the unit disk are established.",
keywords = "Fractional calculus, Su bordination, Superordination, Unit disk, Univalent solution",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2011",
month = "4",
language = "English",
volume = "51",
pages = "103--112",
journal = "Far East Journal of Mathematical Sciences",
issn = "0972-0871",
publisher = "University of Allahabad",
number = "1",

}

TY - JOUR

T1 - Univalent solutions for systems of fractional order

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2011/4

Y1 - 2011/4

N2 - Subordination and superordination for univalent solutions for systems of fractional order in the unit disk are established.

AB - Subordination and superordination for univalent solutions for systems of fractional order in the unit disk are established.

KW - Fractional calculus

KW - Su bordination

KW - Superordination

KW - Unit disk

KW - Univalent solution

UR - http://www.scopus.com/inward/record.url?scp=79956286790&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79956286790&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:79956286790

VL - 51

SP - 103

EP - 112

JO - Far East Journal of Mathematical Sciences

JF - Far East Journal of Mathematical Sciences

SN - 0972-0871

IS - 1

ER -